Thank you Cogito!
The test was sent out to a lab, but I did notice where they tested for specific gravity, PH levels, and Creatin levels as well as everything else. I hadn't considered the issue of the torsemide making a difference if taken the day before since it is relatively short acting, but that may be the answer. I know the stick test didn't even show the dilaudid at all (before when I was taking it...but did show it on the re-test). I take oxy IR now and that showed up perfectly (as well as the Ultracet, the Soma, the Ambien and any othr meds they tested for-- with the exception of the xanax. It did show some, but no where near the correct levels for the amount I take. The nurse also said others were having the same problem with meds not showing on the stick test.
I'm sorry, but I don't know if they tested ppm or not...I'm not from a medical background and only know what I could see on the paper they gave me. I really would like an answer from them or from the psych who prescribes it and I honestly appreciate you taking to time to give me some feedback!!!
I have had a problem with the different generic companies who make the Xanax CR/XR/ER (depending on the company). Basically, the 3 mg comes in green or pink (depending on the generic company) and the green has virtually no effect on me at all. The other company's product does seem to work. Perhaps the problem is actually something to do with the product I am receiving rather than how I am taking it...since I take it exactly as directed. The only other thing I can think of is that I take both Dexilant and Zantac 150 daily too. The Dexilant is in the AM and the Zantac is in the PM. I have had the Nissen Fundoplication, but it failed misserably and it is essential that I take these meds to keep the acid from burning my esophogus. I have taken about everything on the spectrum and have other meds when it gets so bad that I'm choking on acids, but perhaps it is causing absorbtion problems or something like that. I have something else to take that is supposed to relax the flat muscles, but I have yet to take it for fear of overmedication with all of the other things.
With regards to the injections: I am allergic to the steroids, so they won't give me anything like that, but my PM says that they have been doing studies and have found that the steroids do not cause a significant difference in the success of the procedure....so they don't use them anymore. I did get the relief for a short period, by the RFA is so much better (and so much more painful to get)!
Thank you again for your reply!
TLIF L5-S1/failed, Pituatary disorder w/HGH deficiency, Fibro, Failed Bladder Surgery & Nissen, GERD, OCPD, GAD, MDD, CFS, TMJ, Migraines, HBP, Idiopatic Reactive Hypoglycemia w/Diabetic reaction to HGH, Bi-lateral CTS (surgery related trigger finger), Edema, Tarsal Tunnel Syndrome, Peripheral Neuropathy, Plantar Fascitis, Tibular Tendionitis, Adult Onset Flat Feet, Vision Issues & much more.....